# SDR AALA20071395

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR INFLIGHT T558 - LEFT HYDRAULIC PRESSURE INDICATION AS THEY ENTERED HOLDING.  LEFT PRESSURE READ ZERO POUNDS PER SQUARE INCH.  LANDED EWR WITHOUT INCIDENT.  FOUND EXCESSIVE AIR IN LEFT AND RIGHT HYDRAULIC SYSTEMS.  PERFORMED EXCESSIVE AIR CHECK AND BLED AIR FROM LEFT AND RIGHT HYDRAULIC SYSTEMS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
